# SDR SWAA2019121839794

- Difficulty date: December 17, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 56,024 hours, 33,110 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STABILIZER LOWER INSPAR SKIN CRACKED 1.3" LONG AT STAB. STA. 198.23, 17.0" AFT OF FORWARD SPAR ADJACENT TO RIB.          / REPAIRED SKIN PER SRM.
